View Full Version : Ritalin Withdrawl?


vintagecrimes
08-22-10, 01:15 PM
I'm really good about regulating my dose of Ritalin. 20mg of Methylin IR in the morning followed by a 10mg dose 3-4 hours later and a last dose of 10mg 2 hours after the 2nd for a total of 40mg within a 6hr window period. I have no problems with side effects. I have been burning the candle at both ends for the last 2 days and decided my doses would be to late to take so I've taken a mini vacay. By day two I had crashed and burned. Even after a 8 hr sleep I was overly exhausted and emotional at work. I got called into the managers office after asking to go home early to get sleep and I broke down crying. When I got home instead of catching up on much needed sleep, I felt mania. Completley overly hyperactive and bouncing around the house jumping ontop of things and making weird noises. After 2 1/2 beers I felt really sick. My heart was beating out of my chest I had nausea, diahrreah and extreme anxiety. My thoughts were racing that I was going to die but I was too afraid to take one of my pills for panic attacks. I am overly paranoid about taking pills even asprin. I kept dry heaving so I made myself vomit a bunch of times and laid down. I tried to sleep but my brain kept fighting it. I woke up after 2 hours and started feeling sick again. Took more Pepto Bismo and went back to bed an ha vivid nightmares about an abusive ex boyfriend. This morning I felt anxiety again so I took my medicine. I feel better, still a little shaky though. I researched withdrawl syptoms and got alot of feeback about "abusing the meds". I take the regiment dosage perscribed to me... I was hoping I could get some better feedback on here from others personal expirience. I do not want to have to be reliant on something my whole life. That makes me feel like a drug addict.

Imnapl
08-22-10, 01:20 PM
Have you discussed your irregular sleep schedule and your feelings of mania with your prescribing physician? Sleep deprivation does ugly things to the mind and body. You can't catch up on missed sleep. Please see your doctor.